Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 172, NWS Atlanta, GA

July 6, 2016Taliaferro County, Warren County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2016, 2:38 PM EDT for Taliaferro County, Warren County, Wilkes County, Georgia. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 2:38 PM EDT (18:38 UTC)
Expired
Jul 6, 2016, 3:00 PM EDT
In force
22 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Taliaferro County, GA, Warren County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 126 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 2:57 PM EDTTSTM WND DMG1 Sse Norwood, GAONE TREE DOWN ON POWERLINES AND ONE TREE DOWN ACROSS THE ROAD ON HIGHWAY 278.
Jul 6, 2:57 PM EDTTSTM WND DMG2 Sse Norwood, GAONE TREE DOWN ON POWERLINES AND ONE TREE DOWN ACROSS THE ROAD ON HIGHWAY 278.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 1:53 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1847 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
741 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

109 
WUUS52 KFFC 061838
SVRFFC
GAC265-301-317-061900-
/O.NEW.KFFC.SV.W.0172.160706T1838Z-160706T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WILKES COUNTY IN EAST CENTRAL GEORGIA...
  NORTHWESTERN WARREN COUNTY IN EAST CENTRAL GEORGIA...
  EAST CENTRAL TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA...

* UNTIL 300 PM EDT

* AT 237 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR WASHINGTON TO NEAR NORWOOD...MOVING EAST AT 30
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NORWOOD...SHARON...CAMAK...MESENA...HOLLIDAY
  PARK...LUNDBERG...AONIA... RAYTOWN...ROCKY CREEK FIRE
  DEPT....CADLEY AND FICKLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3362 8262 3361 8265 3346 8259 3341 8255
      3346 8279 3370 8285 3369 8251 3364 8248
TIME...MOT...LOC 1837Z 263DEG 27KT 3369 8278 3350 8276 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
746 
WWUS52 KFFC 061857
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT WED JUL 6 2016

GAC265-301-317-061906-
/O.EXP.KFFC.SV.W.0172.000000T0000Z-160706T1900Z/
WILKES GA-WARREN GA-TALIAFERRO GA-
257 PM EDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILKES...
NORTHWESTERN WARREN AND EAST CENTRAL TALIAFERRO COUNTIES WILL EXPIRE
AT 300 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...HOWEVER OCCASIONAL LIGHTNING AND WIND GUSTS TO 50 MPH ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
EAST CENTRAL GEORGIA.

LAT...LON 3366 8251 3365 8252 3364 8256 3365 8258
      3363 8258 3364 8259 3363 8261 3363 8262
      3362 8262 3361 8265 3346 8259 3341 8255
      3346 8279 3370 8285 3369 8251 3364 8248
TIME...MOT...LOC 1855Z 263DEG 27KT 3369 8278 3350 8276 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:45 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 6, 12:45 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
1245 PM EDT WED JUL 6 2016

.PREV DISCUSSION... /Issued 312 AM EDT WED JUL 6 2016/

.SHORT TERM /Today through Thursday/...
Fcst period continues to be marked by perturbations traversing
the upper flow in a very moist and moderately unstable environment
allowing for rounds of showers and storms. The first of which is
currently approaching north AL and progged to spark development
across north and west central GA after about 9-10 AM then push
south and east. Median SBCAPE again looks to be in the 1500-2000
J/kg range...possibly higher in east central GA by afternoon since
they will have less cloud coverage to start the day. PWATs looking
to be quite high near 2.0 inches so still think hydrometeor
loading to aid downdrafts and highly efficient rain producers even
for showers today. Not expecting severe but some strong convection
with main threats of winds up to 35-45 mph...brief heavy
rainfall...and frequent lightning. SPC also trimmed back the
Marginal Risk so now we are in general thunder mention. Temps look
a bit lower today than yesterday given a bit greater cloud
coverage and a weakened ridge to the southeast so should stay
below heat advisory criteria for east Central GA today...still
muggy and unpleasant with heat indices there of low 100s.

Thursday will have another piece of energy influencing the area but
will have a shifted orientation more to the eastern portion of the
CWA. Kept chance pops to north and east central GA. Could have
slightly greater CAPE values than today though thinking similar
overall storm threats with some strong development possible. At
least these rounds of precip can try to chip away at the drought
conditions. Slightly warmer temps across north GA and similar temps
for central with many areas getting low to mid 90s.

Baker

&&

.LONG TERM /Thursday Night through Tuesday/...
Long Range models show good agreement with weak disturbances
exiting east Thursday night... with increased ridging and a weak
northwest flow aloft developing by Friday morning. This should
spread some drier air into the forecast area on Friday and help
hold afternoon convection down to more isolated in coverage at
best. The drier... less active pattern may be short-lived as
models agrees on a strong low pressure system pushing across the
Great Lakes region Friday night-Saturday that drags a frontal
boundary into the TN Valley region on Saturday... then possibly
into north Georgia Saturday night. It appears an active west to
northwest flow aloft could interact with the front to produce
scattered showers and thunderstorms across the forecast area over
the weekend and into the first part of next week. This daily
scattered convection is much needed with much of north Georgia in
a severe drought. Otherwise... expecting near or slightly warmer
than normal temperatures to prevail... with highs generally in the
90s and lows in the 70s... except 80s and 60s respectively in the
mountains.

39

&&

.AVIATION...
18Z Update...

VFR conditions are expected to predominate across the area through
06Z outside of convection. Areas of MVFR or lower visibilities and
ceilings are possible 06Z-14Z...however confidence not high enough
to include in any TAFs right now. Line of strong convection across
the forecast area will continue to push east impacting mainly the
southeastern half of the area through 22-24Z. Could see additional
convection pushing southeast into the northern half of the area
after 04Z...however confidence is medium at best. Winds will remain
southwest to west through the period. Winds speeds 7-12kt w/ gusts
15-20kt through 00Z...diminishing to 3-7kt after.

//ATL Confidence...18Z Update...

High concerning wind direction/speed...medium all other parameters.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  73  94  75 /  40  20  30  20
Atlanta         89  74  92  76 /  40  30  30  10
Blairsville     84  68  86  69 /  40  30  40  20
Cartersville    87  72  92  73 /  40  30  30  20
Columbus        93  75  94  76 /  40  20  20  10
Gainesville     87  73  90  75 /  40  30  30  20
Macon           95  75  96  76 /  30  20  30  10
Rome            89  73  93  74 /  40  30  30  10
Peachtree City  89  72  93  73 /  40  30  30  10
Vidalia         96  76  96  76 /  30  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Baker
LONG TERM....39
AVIATION...Baker
Hazardous weather outlook, Jul 6, 9:35 AM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 AM EDT WED JUL 6 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
935 AM EDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE ANTICIPATED
ACROSS MUCH OF GEORGIA TODAY. STRONG THUNDERSTORMS ARE
LIKELY...AND A FEW STORMS COULD BECOME SEVERE. ANY SEVERE
THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...STORMS WILL ALSO
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING STRIKES.

STORM COVERAGE SHOULD DECREASE AFTER DARK...BUT THE POTENTIAL FOR
STRONG STORMS WILL CONTINUE INTO THE LATE EVENING OR OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG DURING THE
AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY
WINDS... FREQUENT LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 6, 2:12 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EDT WED JUL 6 2016

GAZ038-039-050-051-061845-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-
212 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHEASTERN
OGLETHORPE...NORTHEASTERN GREENE AND SOUTHERN WILKES COUNTIES UNTIL
245 PM EDT...

AT 211 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR RAYLE TO NEAR GREENSBORO...AND MOVING EAST AT 20
MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...GREENSBORO...CRAWFORDVILLE...UNION POINT...WHITE
PLAINS...
SILOAM...RAYLE...SHARON...LYNEVILLE...CELESTE...LUNDBERG...ALEXANDER
STEPHENS PARK...CARTERS GROVE...ROBINSON...SANDY CROSS...DANIEL
SPRINGS... PHILOMATH AND FICKLIN.

LAT...LON 3345 8288 3355 8320 3380 8293 3376 8257
TIME...MOT...LOC 1811Z 264DEG 17KT 3374 8294 3358 8313
Local storm report, Jul 6, 2:17 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     RODGERS                 34.20N  84.82W
07/06/2016                   BARTOW             GA   BROADCAST MEDIA

            TREE DOWN BLOCKING GA293 BETWEEN IRON BELT ROAD AND
            GRASSDALE ROAD.

&&

EVENT NUMBER FFC1600442

KS
Special weather statement, Jul 6, 2:24 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT WED JUL 6 2016

GAZ061-073-074-084-061900-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA-
224 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...WESTERN
WASHINGTON...BALDWIN AND SOUTHERN HANCOCK COUNTIES UNTIL 300 PM
EDT...

AT 224 PM EDT...A STRONG THUNDERSTORM WAS OVER MIDWAY-HARDWICK...OR
NEAR MILLEDGEVILLE...MOVING EAST AT 15 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...MIDWAY-HARDWICK...ALLENWOOD...COOPERS...SCOTTSBORO...
HARDWICK...UNDERWOOD...BEULAH...PANCRAS AND HEBRON.

LAT...LON 3295 8330 3308 8333 3320 8307 3293 8299
TIME...MOT...LOC 1824Z 256DEG 12KT 3302 8327
Local storm report, Jul 6, 2:31 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     LA VISTA                33.81N  84.34W
07/06/2016                   DEKALB             GA   BROADCAST MEDIA

            LARGE TREE DOWN ALONG WEATHERSTONE WAY IN THE WOODLAND
            HILLS AREA. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1600443

SNELSON
Special weather statement, Jul 6, 2:33 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EDT WED JUL 6 2016

GAZ059-060-069>072-081-082-061915-
UPSON GA-CRAWFORD GA-JONES GA-JASPER GA-LAMAR GA-MONROE GA-PUTNAM GA-
BIBB GA-
233 PM EDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...NORTHERN
CRAWFORD...JONES...SOUTHEASTERN JASPER...SOUTHERN LAMAR...MONROE...
SOUTHWESTERN PUTNAM AND NORTHWESTERN BIBB COUNTIES UNTIL 315 PM
EDT...

AT 233 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF FLOVILLA TO 8 MILES EAST OF FORSYTH
TO NEAR YATESVILLE...AND MOVING EAST AT 30 MPH.

  HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...THOMASTON...BARNESVILLE...FORSYTH...GRAY...YATESVILLE...CULLO
DEN... ALDORA...THE ROCK...LINCOLN PARK...SUNSET
VILLAGE...COLLIER...JARRELL
PLANTATION...STANFORDVILLE...LOGTOWN...JOHNSTONVILLE...BRADLEY...WAYS
IDE... GOGGINS AND ARKWRIGHT.

LAT...LON 3299 8429 3299 8427 3302 8426 3310 8413
      3326 8351 3300 8340 3281 8380 3281 8440
      3284 8443 3283 8444
TIME...MOT...LOC 1833Z 262DEG 28KT 3316 8393 3299 8381 3286 8422
Local storm report, Jul 6, 2:37 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     ORMEWOOD                33.73N  84.36W
07/06/2016                   FULTON             GA   BROADCAST MEDIA

            TREE AND POWERLINE DOWN ACROSS CONFERATE AVE SE

&&

EVENT NUMBER FFC1600444

KS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 9:09 AM EDTSpecial Weather StatementFFCMurray, Whitfield36 min
Jul 6, 11:12 AM EDTSpecial Weather StatementFFCHaralson33 min
Jul 6, 11:39 AM EDTSpecial Weather StatementFFCPaulding36 min
Jul 6, 11:51 AM EDTSpecial Weather StatementFFCCobb24 min
Jul 6, 12:11 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding49 min
Jul 6, 12:18 PM EDTSpecial Weather StatementFFCCobb27 min
Jul 6, 12:35 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett40 min
Jul 6, 12:42 PM EDTSpecial Weather StatementFFCCoweta33 min
Jul 6, 12:55 PM EDTSevere Thunderstorm WarningFFCCoweta35 min
Jul 6, 12:59 PM EDTSpecial Weather StatementFFCTroup31 min
Jul 6, 1:10 PM EDTSpecial Weather StatementFFCClayton35 min
Jul 6, 1:13 PM EDTSpecial Weather StatementFFCRockdale, Walton32 min
Jul 6, 1:17 PM EDTSpecial Weather StatementFFCBarrow28 min
Jul 6, 1:18 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Jul 6, 1:30 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup30 min
Jul 6, 1:31 PM EDTSpecial Weather StatementFFCFayette, Henry, Pike, Spalding29 min
Jul 6, 1:35 PM EDTSpecial Weather StatementFFCUpson25 min
Jul 6, 1:36 PM EDTSpecial Weather StatementFFCClarke24 min
Jul 6, 1:40 PM EDTSevere Thunderstorm WarningFFCJackson, Madison50 min
Jul 6, 1:41 PM EDTSpecial Weather StatementFFCGreene34 min
Jul 6, 1:44 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson10 min
Jul 6, 1:45 PM EDTSpecial Weather StatementFFCTaylor30 min
Jul 6, 1:48 PM EDTSevere Thunderstorm WarningFFCMarion, Schley42 min
Jul 6, 1:49 PM EDTSpecial Weather StatementFFCJones26 min
Jul 6, 1:50 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe40 min
Jul 6, 1:52 PM EDTSpecial Weather StatementFFCMorgan, Putnam38 min
Jul 6, 2:01 PM EDTSpecial Weather StatementFFCBanks29 min
Jul 6, 2:06 PM EDTSpecial Weather StatementFFCButts, Jasper24 min
Jul 6, 2:10 PM EDTSpecial Weather StatementFFCBleckley35 min
Jul 6, 2:12 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes33 min
Jul 6, 2:18 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro42 min
Jul 6, 2:22 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Stewart38 min
Jul 6, 2:24 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jul 6, 2:25 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes50 min
Jul 6, 2:26 PM EDTSevere Thunderstorm WarningFFCMacon, Peach, Schley, Taylor49 min
Jul 6, 2:27 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Wilkinson37 min
Jul 6, 2:33 PM EDTSpecial Weather StatementFFCJones, Lamar, Monroe, Upson42 min
Jul 6, 2:42 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter48 min
Jul 6, 2:52 PM EDTSpecial Weather StatementFFCTalbot23 min
Jul 6, 2:53 PM EDTSpecial Weather StatementFFCChattahoochee37 min
Jul 6, 2:56 PM EDTSpecial Weather StatementFFCGlascock, Warren34 min
Jul 6, 2:57 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion48 min
Jul 6, 3:01 PM EDTSpecial Weather StatementFFCCrawford29 min
Jul 6, 3:05 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Wilkinson40 min
Jul 6, 3:10 PM EDTSpecial Weather StatementFFCBibb50 min
Jul 6, 3:17 PM EDTSevere Thunderstorm WarningFFCMarion, Talbot, Taylor43 min
Jul 6, 3:19 PM EDTSpecial Weather StatementFFCHouston, Twiggs41 min
Jul 6, 3:23 PM EDTSpecial Weather StatementFFCCrisp37 min
Jul 6, 3:26 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington49 min
Jul 6, 3:37 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs, Wilkinson38 min
Jul 6, 3:42 PM EDTSpecial Weather StatementFFCPulaski33 min
Jul 6, 4:00 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen45 min
Jul 6, 4:07 PM EDTSpecial Weather StatementFFCLaurens38 min
Jul 6, 4:13 PM EDTSpecial Weather StatementFFCJohnson47 min
Jul 6, 4:16 PM EDTSpecial Weather StatementFFCDodge, Laurens44 min
Jul 6, 4:43 PM EDTSpecial Weather StatementFFCEmanuel17 min
Jul 6, 4:49 PM EDTSpecial Weather StatementFFCPolk26 min
Jul 6, 4:51 PM EDTSpecial Weather StatementFFCTelfair, Treutlen, Wheeler39 min
Jul 6, 5:12 PM EDTSpecial Weather StatementFFCPaulding, Polk48 min
Jul 6, 5:15 PM EDTSpecial Weather StatementFFCCarroll45 min
Jul 6, 5:24 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs51 min
Jul 6, 5:28 PM EDTSpecial Weather StatementFFCGordon47 min
Jul 6, 5:50 PM EDTSpecial Weather StatementFFCGilmer, Murray40 min
Jul 6, 5:56 PM EDTSpecial Weather StatementFFCCarroll34 min
Jul 6, 5:58 PM EDTSpecial Weather StatementFFCPaulding32 min
Jul 6, 6:09 PM EDTSpecial Weather StatementFFCHaralson36 min
Jul 6, 6:13 PM EDTSpecial Weather StatementFFCDouglas47 min
Jul 6, 6:18 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson30 min
Jul 6, 6:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Jul 6, 6:26 PM EDTSpecial Weather StatementFFCCobb49 min
Jul 6, 6:29 PM EDTSpecial Weather StatementFFCCarroll46 min
Jul 6, 6:44 PM EDTSpecial Weather StatementFFCCoweta, Heard46 min
Jul 6, 6:48 PM EDTSpecial Weather StatementFFCUnion27 min
Jul 6, 6:50 PM EDTSpecial Weather StatementFFCCarroll10 min
Jul 6, 6:56 PM EDTSevere Thunderstorm WarningFFCCoweta34 min
Jul 6, 7:04 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton41 min
Jul 6, 7:39 PM EDTSpecial Weather StatementFFCFannin66 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.